B. Bui-xuan, M. Habib, and M. Rao, Representing partitive crossing Families and union-difference Families, with Application to Sesquimodular Decomposition
URL : https://hal.archives-ouvertes.fr/lirmm-00199916

C. Capelle and M. Habib, Graph decompositions and factorizing permutations, Proceedings of the Fifth Israeli Symposium on Theory of Computing and Systems, pp.132-143, 1997.
DOI : 10.1109/ISTCS.1997.595165

URL : https://hal.archives-ouvertes.fr/hal-00958972

M. Chein, M. Habib, and M. C. Maurer, Partitive hypergraphs, Discrete Mathematics, vol.37, issue.1, pp.35-50, 1981.
DOI : 10.1016/0012-365X(81)90138-2

URL : http://doi.org/10.1016/0012-365x(81)90138-2

D. A. Cohen, M. C. Cooper, and P. G. Jeavons, Generalising submodularity and horn clauses: Tractable optimization problems defined by tournament pair multimorphisms, Theoretical Computer Science, vol.401, issue.1-3, 2006.
DOI : 10.1016/j.tcs.2008.03.015

URL : http://doi.org/10.1016/j.tcs.2008.03.015

C. Crespelle, Représentations dynamiques de graphes, 2007.

W. Cunningham, Decomposition of Directed Graphs, SIAM Journal on Algebraic Discrete Methods, vol.3, issue.2, pp.214-228, 1982.
DOI : 10.1137/0603021

W. Cunningham and J. Edmonds, A combinatorial decomposition theory, Journal canadien de math??matiques, vol.32, issue.3, pp.734-765, 1980.
DOI : 10.4153/CJM-1980-057-7

J. Edmonds and R. Giles, A Min-Max Relation for Submodular Functions on Graphs, Annals of Discrete Mathematics, vol.1, pp.185-204, 1977.
DOI : 10.1016/S0167-5060(08)70734-9

A. Ehrenfeucht, T. Harju, and G. Rozenberg, The Theory of 2-Structures-A Framework for Decomposition and Transformation of Graphs, World Scientific, 1999.

M. G. Everett and S. P. Borgatti, Regular equivalence: General theory, The Journal of Mathematical Sociology, vol.12, issue.1, pp.29-52, 1994.
DOI : 10.1016/0378-8733(88)90013-5

J. Fiala and D. Paulusma, A complete complexity classification of the role assignment problem, Theoretical Computer Science, vol.349, issue.1, pp.67-81, 2005.
DOI : 10.1016/j.tcs.2005.09.029

H. Gabow, Centroids, Representations, and Submodular Flows, Journal of Algorithms, vol.18, issue.3, pp.586-628, 1995.
DOI : 10.1006/jagm.1995.1022

J. Gagneur, R. Krause, T. Bouwmeester, and G. Casari, Modular decomposition of protein-protein interaction networks, Genome Biology, vol.5, issue.8, 2004.

T. Gallai and . Transitiv-orientierbare-graphen, Transitiv orientierbare Graphen, Acta Mathematica Academiae Scientiarum Hungaricae, vol.51, issue.1-2, pp.25-66, 1967.
DOI : 10.1007/BF02020961

M. Habib, C. Paul, and L. Viennot, PARTITION REFINEMENT TECHNIQUES: AN INTERESTING ALGORITHMIC TOOL KIT, International Journal of Foundations of Computer Science, vol.10, issue.02, pp.147-170, 1999.
DOI : 10.1142/S0129054199000125

W. Hsu and R. M. Mcconnell, PC trees and circular-ones arrangements, Theoretical Computer Science, vol.296, issue.1, pp.99-116, 2003.
DOI : 10.1016/S0304-3975(02)00435-8

URL : http://doi.org/10.1016/s0304-3975(02)00435-8

J. Lanlignel, Autour de la décomposition en coupes, 2001.

R. H. Möhring and F. J. Radermacher, Substitution Decomposition for Discrete Structures and Connections with Combinatorial Optimization, Annals of Discrete Mathematics, vol.19, pp.257-356, 1984.
DOI : 10.1016/S0304-0208(08)72966-9

F. De-mongolfier and M. Rao, The bi-join decomposition, 7th International Colloquium on Graph Theory (ICGT'05), 2005.
DOI : 10.1016/j.endm.2005.06.039

A. Schrijver, Combinatorial Optimization -Polyhedra and Efficiency, 2003.

D. R. White and K. P. Reitz, Graph and semigroup homomorphisms on networks of relations, Social Networks, vol.5, issue.2, pp.193-234, 1983.
DOI : 10.1016/0378-8733(83)90025-4